American Journal of Computational Mathematics

Volume 3, Issue 4 (December 2013)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.67  Citations  h5-index & Ranking

A New Recombination Tree Algorithm for Mean-Reverting Interest-Rate Dynamics

HTML  XML Download Download as PDF (Size: 211KB)  PP. 291-296  
DOI: 10.4236/ajcm.2013.34038    4,045 Downloads   5,817 Views  
Author(s)

ABSTRACT

In light of the fact that no existing tree algorithms can guarantee the recombination property for general Ornstein-Uhlenbeck processes with time-dependent parameters, a new trinomial recombination-tree algorithm is designed in this research. The proposed algorithm enhances the existing mechanisms in interest-rate modelings with the comparisons to [1,2] methodologies, and the proposed framework provides a more efficient way in discrete-time mean-reverting simulations.

Cite this paper

P. Lin, "A New Recombination Tree Algorithm for Mean-Reverting Interest-Rate Dynamics," American Journal of Computational Mathematics, Vol. 3 No. 4, 2013, pp. 291-296. doi: 10.4236/ajcm.2013.34038.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.